# SDR 99ZZZM562

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD PAX DOOR HANDLE BOX AREA 2 CRACKED ANGLES.  REPLACED LEFT FORWARD PAX DOOR HANDLE BOX AREA ANGLES REF P/N'S ABOVE.  REPAIR ACCOMPLISHED IAW BAE DRAWINGS HC521H0508 AND HC521H0507 AND BAE FAX REF DJR/RJO318-97.  (M)
